| Model Number |
FX4014SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Sinus Perforation (2277); Inadequate Osseointegration (2646)
| Date of Event |
06/17/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4014swc was removed due to loss of osseointegration 4 months after implantation.The doctor indicated patient had no significant medical history.Patient has been recovered without complication.